Research page
Saurabh Shrivastava



Research interest: HARMONIC ANALYSIS. In particular,
  • Multiplier operators in linear and multi-linear setting
  • Maximal functions and Littlewood-Paley theory
  • Weighted estimates for the classical operators


  • MathSciNet Link

    List of publications and preprints


     

    S. No.
    Title
    Coauthor(s)
    Status
    16
     
    15
    Multilinear square functions and multiple weights Loukas Grafakos, Parasar Mohanty  to appear in Mathematica Scandinavica
    14
    Sharp weighted estimates for multi-linear Calderon-Zygmund operators on non-homogeneous spaces Abhishek Ghosh, Parasar Mohanty  preprint
    13
    Sharp weighted estimates for multi-frequency Calderon-Zygmund operators Senthil Raani K S  preprint
    12
    Two weight inequalities for one-sided fractional maximal operators in $\R^n$ Abhishek Ghosh, Parasar Mohanty  Submitted
    11
    Weighted and vector-valued inequalities for one-sided maximal functions   Proc. Indian Acad. Sci. Math. Sci. 126 (2016), no. 3, 359-380.
    10
    A class of bilinear multipliers given by Littlewood-Paley decompositions   J. Math. Anal. Appl. 443 (2016), no. 2, 1196-1207.
    9
    A note on bilinear multipliers   Proc. Amer. Math. Soc. 143 (2015), no. 7, 3055-3061.
    8
    A remark on smooth bilinear Littlewood-Paley operators P. K. Ratnakumar Monatsh. Math. 176 (2015), no. 4, 615-622.
    7
    Fourier multipliers and Littlewood-Paley for modulation spaces Parasar Mohanty Math. Nachr. 287, No. 2-3, 324-338 (2014).
    6
    On bilinear Littlewood-Paley square functions P. K. Ratnakumar Proc. Amer. Math. Soc. 140 (2012), no. 12, 4285-4293.
    5
    Boundedness of smooth bilinear square functions and applications to some bilinear pseudo-differential operators Frederic Bernicot Indiana Univ. Math. J.60 (2011), no. 1, 233-268.
    4
    Vector valued bilinear maximal operator and method of rotations Parasar Mohanty J. Math. Anal. Appl. 382 (2011), no. 1, 334-338.
    3
    Bilinear Littlewood-Paley for circle and transference Parasar Mohanty Publ. Mat. 55 (2011), no. 2, 501-519.
    2
    A note on the bilinear Littlewood-Paley square function Parasar Mohanty Proc. Amer. Math. Soc. 138 (2010), No. 6, 2095-2098.
    1
    Relations between bilinear multipliers on $\R^n, \T^n,$ and $\Z^n$ Debashish Bose, Shobha Madan, and Parasar Mohanty Proc. Indian Acad. Sci. (Math. Sci.) 119, No. 4, 501-512.